diabetestalk.net

Metformin Flu Like Symptoms

Share on facebook

Metformin Hcl Side Effects By Likelihood And Severity

are allergic to dapagliflozin or any of the ingredients in FARXIGA. Symptoms of a serious allergic reaction may include skin rash, raised red patches on your skin (hives), swelling of the face, lips, tongue, and throat that may cause difficulty in breathing or swallowing. If you have any of these symptoms, stop taking FARXIGA and contact your healthcare provider or go to the nearest hospital emergency room right away have severe kidney problems or are on dialysis. Your healthcare provider should do blood tests to check how well your kidneys are working before and during your treatment with FARXIGA Dehydration (the loss of body water and salt), which may cause you to feel dizzy, faint, lightheaded, or weak, especially when you stand up (orthostatic hypotension). You may be at a higher risk of dehydration if you have low blood pressure; take medicines to lower your blood pressure, including water pills (diuretics); are 65 years of age or older; are on a low salt diet, or have kidney problems Ketoacidosis occurred in people with type 1 and type 2 diabetes during treatment with FARXIGA. Ketoacidosis is a serious condition which may require hospitalization and may lead to death. Symptom Continue reading >>

Share on facebook

Popular Questions

  1. BH9241

    Tapering off metformin caused flu-like symptons and bottom of feet to feel tender

    Hello everyone,
    I'm trying to get off the Metformin because it has caused me to lose my hair. Also because my blood glucose levels are controlled (normally 95-120 fasting 8 hours, and less than 140 after meals). My latest AC 1 taken 3 months ago was 5.8.
    I've tried getting off Metformin earlier this year (February), but I started to get diabetic symptoms back so I went back on it on the fifth day.Earlier this week, I tried to get off Metformin again, but this time I didn't quit complete, but rather am tapering off by taking half of a 500 mg instead of a whole 500 mg.
    The first few days I was fine, but yesterday and today I was miserable. I started getting flu-like symptoms, breathing was sort of hard, felt tired and the bottom of my feet are tender and feels like I suffered some muscle loss down there. I also found ketones in my system. But during this ordeal, my blood glucose levels have stayed the same. I haven't found any spikes in blood glucose levels in fasting, before and after meals.
    Has anyone ever experienced Metformin withdrawal symptoms like these? I can't find any additional information about this online and my doctors and pharmacists have no clue about why this is happening.

  2. Just Joyce

    Are you doing this on your own or with the help of a doctor. I have not experienced any hair loss with Met but not everyone has the same side effects. The person you should be talking to is your doctor.

  3. suecsdy

    Are you doing this on your own, or under your doctors' supervision? I don't think it's a good idea to try on your own. If your bg levels are still good then it would be a good idea to talk to the Dr about these new symptoms. Maybe it really is the flu and the foot thing sound like it might be plantar's faciitis. It is an inflamation of the tissues of the bottom of the feet. Been there, done that, not fun. Good luck and take care.

  4. -> Continue reading
read more close

Related Articles

Popular Articles

More in diabetes